Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An abelian ergodic theorem for semigroups in $ L\sb{p}$ space


Author: S. A. McGrath
Journal: Proc. Amer. Math. Soc. 54 (1976), 231-236
DOI: https://doi.org/10.1090/S0002-9939-1976-0394250-7
MathSciNet review: 0394250
Full-text PDF

Abstract | References | Additional Information

Abstract: The purpose of this paper is to prove individual and dominated ergodic theorems for Abel means of semigroups of positive $ {L_p}$ contractions, $ 1 < p < \infty $.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0394250-7
Keywords: Abel mean, individual ergodic theorem, strongly continuous semigroup, positive $ {L_p}$ contraction
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society